# SDR USAA2011010490036

- Difficulty date: January 1, 2011
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 47,354 hours, 17,869 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 18 - PHX - EEL - FLOOR EMERGENCY LIGHT ROW 19 INOPERATIVE.  MAINTENANCE RE-TERMINATED CONNECTOR FOR FLOOR EMERGENCY LIGHT ROW 19.
